# SDR SWAA032076

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 43,019 hours, 43,030 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: BACC10JJ400E
- Condition: Broken
- Location: Air Duct
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, CABIN ALTITUDE WARNING HORN SOUNDED AT CRUISE.  FOUND, KEELBEAM DUCT CLAMP BROKEN.  REMOVED AND REPLACED DUCT CLAMP AND SEAL PER MM.
